# SDR DXTA2011120604814

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 8,960 hours, 5,324 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: MP50G4
- Part serial: 153A
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DESCENDING, RECEIVED A FLAPS FAIL CAS MESSAGE WITH SLATS DEPLOYED, WHEN FLAPS 5 REQUESTED.  LEVELED OFF AT 16,000 FT AND RAN CHECKLIST. WHEN SELECTING FLAPS 0, SLATS WOULD RETRACT AND LIGHT WOULD GO OUT THEN RE-APPEAR. ABLE TO SELECT SLATS FOR LANDING BUT NO FLAPS. DIVERTED FOR THE LONG RUNWAY AND DECLARED AN EMERGENCY.  NO FLAP LANDING UNEVENTFUL. THE FOLLOWING CODES WERE PRESENT AFTER LANDING: NR 2 AND NR 7.   REMOVED FLAP PCU AND INSTALLED SERVICEABLE REPAIRED UNIT IAW MM 27-52-00.  SYS OPS CHECKED GOOD.
